HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Some computational aspects of Jacobians of curves in the family y3=γx5+δ over Fp

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417829
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:30:14 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

Régis Blache, Jean-Pierre Cherdieu, Jorge Estrada Sarlabous. Some computational aspects of Jacobians of curves in the family y3=γx5+δ over Fp. Finite Fields and Their Applications, Elsevier, 2007, 13 (2), pp.348-365. ⟨10.1016/j.ffa.2005.09.003⟩. ⟨hal-03417829⟩

Share

Metrics

Record views

5